BibTeX record: journals/siamdm/BaratFKKP12

download as .bib file

@article{DBLP:journals/siamdm/BaratFKKP12,
  author    = {J\`{a}nos Bar\`{a}t and
               Zolt\`{a}n F\"{u}redi and
               Ida Kantor and
               Younjin Kim and
               Bal\`{a}zs Patk\'{o}s},
  title     = {Large B\({}_{\mbox{d}}\)-Free and Union-free Subfamilies.},
  journal   = {{SIAM} J. Discrete Math.},
  year      = {2012},
  volume    = {26},
  number    = {1},
  pages     = {71--76},
  url       = {http://dx.doi.org/10.1137/110823109},
  doi       = {10.1137/110823109},
  timestamp = {Tue, 02 Sep 2014 21:09:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/BaratFKKP12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}